# SDR 2000ZZZX776

- Difficulty date: June 12, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Engine: Lyc LTS101750B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bearing
- Part number: 430124203
- Condition: Failed
- Location: Turbine Section
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAD EXCESSIVE PITTING (FAILED ON TEST CELL).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
